# SDR HEEA082860

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N972AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3234
- Aircraft time: 1,165 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Support
- Part number: D23623
- Condition: Bent
- Location: Step
- Part time: 1,165 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT AFTER AUTO ROTATION TO THE GROUND DUE TO ENGINE OVERSPEED. SCRAPPED.
